MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER
Model Number AA63141002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the balloon fell off during indwelling due to balloon burst, the physician confirmed no residue or particle remains in patient's bladder, replaced with new catheter immediately.No clinical consequences reported.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation: after receiving this complaint, we could not search for other complaint as the lot number is not available.From experience, silicone balloon burst could come from various causes.In this cases we can not identify any specific root cause as unsufficient information has been provided to do so.This complaint will be used for trend analysis.No other corrective action will be implemented as the specific trend for balloon deflating and this product family has an average which is considered acceptable as per the threshold.

Brand Name
FOLYSIL TIEMANN CATH 5/15ML
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8248323
Report Number9610711-2019-00002
Device Sequence Number16539764
Product Code EZL
UDI-Device Identifier03600040128640
UDI-Public03600040128640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA63141002
Device Catalogue NumberAA6314
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1